Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 24, 2015, 6:39 PM CDT for Trego County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2015, 6:39 PM CDT (23:39 UTC)
- Expired
- Apr 24, 2015, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Trego County, KS
The radar
The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 6:55 PM CDT | HAIL 1 | 8 Wnw Trego Center, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:41 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
024
WUUS53 KDDC 242339
SVRDDC
KSC195-250030-
/O.NEW.KDDC.SV.W.0048.150424T2339Z-150425T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
639 PM CDT FRI APR 24 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TREGO COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF TREGO CENTER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAKEENEY...OGALLAH...COLLYER...CEDAR BLUFF...VODA AND TREGO CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3898 9965 3877 9972 3885 10015 3913 10015
3913 9979
TIME...MOT...LOC 2339Z 280DEG 21KT 3893 10003
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
GERARD2 follow-up statements
557
WWUS53 KDDC 250001
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT FRI APR 24 2015
KSC195-250030-
/O.CON.KDDC.SV.W.0048.000000T0000Z-150425T0030Z/
TREGO KS-
701 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL TREGO COUNTY...
AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF TREGO CENTER...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 655 PM QUARTER SIZE HAIL WAS REPORTED
BY THE PUBLIC 10 MILES WEST SOUTHWEST OF WAKEENEY.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WAKEENEY...OGALLAH...TREGO CENTER AND VODA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3898 9965 3882 9975 3887 10007 3904 10006
3908 9978
TIME...MOT...LOC 2358Z 271DEG 15KT 3892 9994
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
GERARD685
WWUS53 KDDC 250029
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
729 PM CDT FRI APR 24 2015
KSC195-250038-
/O.EXP.KDDC.SV.W.0048.000000T0000Z-150425T0030Z/
TREGO KS-
729 PM CDT FRI APR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TREGO COUNTY WILL
EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DODGE CITY.
LAT...LON 3898 9965 3882 9975 3887 10007 3904 10006
3908 9978
TIME...MOT...LOC 0026Z 280DEG 21KT 3892 9994
$$
GERARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:05 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 24, 6:05 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 605 PM CDT FRI APR 24 2015 ...UPDATE TO AVIATION... .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 1234 PM CDT FRI APR 24 2015 THE SHORT-FUSE SEVERE WEATHER COMPOSITE AT MIDDAY WAS SHOWING A THREAT AREA STARTING TO DEVELOP ALONG THE SLOWLY NORTHWARD ADVANCING WARM FRONT ACROSS WEST-CENTRAL KANSAS. SURFACE-BASED CAPE WAS APPROACHING 1000 J/KG PER LAPS ANALYSIS AS OF 16Z. A SYNOPTIC DRY INTRUSION/DRYLINE WILL CONTINUE TO ADVANCE NORTHEASTWARD, SHUNTING THE SURFACE-BASED INGREDIENTS FOR SEVERE THUNDERSTORMS UP TOWARD THE I-70 CORRIDOR. BY 21Z, THE HRRR INDICATES DEEP MOIST CONVECTION DEVELOPING ALONG THE WARM FRONT BY 20-21Z. THERE SHOULD BE PRETTY GOOD LOW LEVEL SHEAR ALONG THE FRONT WITH AMPLE STREAMWISE VORTICITY TO INGEST INTO AN INCIPIENT SUPERCELL STORM. THE HRRR HAS SHOWN A PERSISTENT LONG-TRACK UPDRAFT HELICITY SIGNAL, WHICH WOULD SUPPORT A FAIRLY LONG-LIVED SUPERCELL THUNDERSTORM. IT CERTAINLY APPEARS THE BEST TORNADO THREAT WILL BE UP ALONG THE FRONT ALONG THE I-70 CORRIDOR, WITH THE MOST VIGOROUS SURFACE-BASED STORMS EXITING OUR AREA OF RESPONSIBILITY (EAST OF ELLIS AND RUSH COUNTY) BY AS SOON AS 23Z. WE WILL HAVE TO WATCH THE BENT-BACK REGION OF ENHANCED CAPE/MOISTURE WESTWARD ALONG I-70 FOR FUTURE GROWTH OF DEEP MOIST CONVECTION AS SOME OF THE LATEST RUNS OF THE HRRR SUGGEST. THERE WILL LIKELY BE A LOCALIZED HEAVY RAIN RISK ALONG THE FRONT UP THERE SHOULD THE HRRR PAN OUT. THE SHORTWAVE TROUGH WILL QUICKLY EXIT THE SOUTHWEST KANSAS REGION BY LATE EVENING WITH SOME WESTERLY LOW LEVEL MOMENTUM FINALLY PUSHING INTO OUR REGION ESPECIALLY AFTER 06Z TONIGHT. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 111 PM CDT FRI APR 24 2015 BY THE BEGINNING OF THE EXTENDED PERIOD, AN UPPER TROUGH WILL BE BE DEEPENING OVER THE WESTERN STATES THANKS TO A 120+ KNOT JET LOCATED ON THE WEST SIDE OF THE TROUGH. THIS TROUGH WILL CONTINUE TO DEEPEN AND CLOSE OFF INTO AN UPPER LOW OVER NEW MEXICO ON SUNDAY BEFORE MOVING OUT ACROSS THE SOUTHERN PLAINS EARLY NEXT WEEK. AS THE TROUGH AND LOW DEVELOP, LOW PRESSURE OVER EASTERN COLORADO WILL DROP SOUTH INTO THE TEXAS PANHANDLE WHILE A COOL FRONT DROPS SOUTH ACROSS WESTERN KANSAS SATURDAY NIGHT. COOL AND MOIST LOW LEVEL EASTERLY FLOW WILL DEVELOP OVER SOUTHWEST KANSAS BEHIND THE FRONT. THIS WILL LEAD TO CLOUDY AND COOLER CONDITIONS ALONG WITH INCREASING CHANCES FOR SHOWERS AND POSSIBLY A FEW THUNDERSTORMS LATE SUNDAY THROUGH THE EARLY PART OF NEXT WEEK. THE MEDIUM RANGE MODELS HAVE BEEN HOLDING ON TO THEIR RESPECTIVE SOLUTIONS REGARDING THE TRACK OF THE UPPER LOW AS IT MOVES OUT THROUGH THE SOUTHERN PLAINS MONDAY AND TUESDAY. THE TRACK OF THE LOW WILL HAVE AN IMPACT ON PRECIPITATION CHANCES AND RAINFALL AMOUNTS ACROSS SOUTHWEST KANSAS. THE GFS CONTINUES TO BE FARTHEST NORTH WITH ITS TRACK ACROSS THE TEXAS PANHANDLE THROUGH OKLAHOMA INTO MISSOURI. THIS MODEL IS SHOWING DECENT RAINFALL ACROSS MUCH OF CENTRAL AND SOUTHWEST KANSAS. BOTH THE ECMWF AND CANADIAN MODELS TRACK THE UPPER LOW OUT ACROSS WESTERN AND NORTHERN TEXAS INTO ARKANSAS AND HAVE THE BEST RAINFALL AMOUNTS CONFINED TO AREAS ALONG AND JUST NORTH OF THE OKLAHOMA BORDER. THE CURRENT FORECAST THROUGH MONDAY LOOKS REASONABLE WITH LIKELY POPS NEAR THE OKLAHOMA BORDER THAT DIMINISH FARTHER NORTH AND HAVE ONLY MADE SOME MINOR ADJUSTMENTS. GIVEN THE CLOUDY, COOL AND MOIST CONDITIONS THAT DEVELOP, HIGH TEMPERATURES ON SUNDAY AND MONDAY WILL LIKELY NOT GET OUT OF THE 50S IN MANY LOCATIONS ESPECIALLY ON MONDAY. THE REMAINDER OF THE EXTENDED PERIOD SHOULD SEE DRIER AND WARMER WEATHER RETURNING AS UPPER LEVEL RIDGING BUILDS BACK OVER THE CENTRAL PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 602 PM CDT FRI APR 24 2015 SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS SOUTHWEST AND CENTRAL KANSAS THROUGH LATE THIS EVENING INCREASING THE POTENTIAL FOR BRIEF PERIODS OF MVFR CIGS/VSBYS IN THE VICINITY OF ALL TAF SITES. OTHERWISE, VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH EARLY SATURDAY AFTERNOON. VARIABLE WINDS OF 15 TO 25KT ARE LIKELY EARLY THIS EVENING AS SHOWERS AND ISOLATED THUNDERSTORMS MOVE NORTHEAST ACROSS WESTERN KANSAS. WINDS WILL THEN TURN WESTERLY 10 TO 20KT EARLY SATURDAY MORNING AS A SURFACE TROUGH SHIFTS EASTWARD ACROSS WESTERN KANSAS. NORTHERLY WINDS ARE EXPECTED TO DEVELOP MID TO LATE MORNING SATURDAY AS A COLD FRONT PUSHES SOUTHWARD ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... DDC 50 79 48 61 / 80 10 10 30 GCK 48 78 48 57 / 90 10 20 40 EHA 48 79 47 66 / 40 10 10 50 LBL 49 81 48 67 / 60 10 10 40 HYS 51 73 46 57 / 80 10 10 20 P28 53 81 52 65 / 40 10 10 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...UMSCHEID LONG TERM...GERARD AVIATION...JJOHNSON
Hazardous weather outlook, Apr 24, 6:43 AM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 643 AM CDT FRI APR 24 2015 KSZ030-031-043>046-061>066-074>081-084>090-251000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 643 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDS WEATHER RISK... FRIDAY... ELEVATED SEVERE THUNDERSTORM RISK. ELEVATED FIRE WEATHER RISK. SATURDAY... LIMITED SEVERE THUNDERSTORM RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... NO HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 2 PM EAST OF A DIGHTON TO DODGE CITY TO COLDWATER LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, Apr 24, 3:38 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
238 PM MDT FRI APR 24 2015
KSZ061-242115-
HAMILTON KS-
238 PM MDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON COUNTY UNTIL
315 PM MDT...
AT 237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF COOLIDGE...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE.
LAT...LON 3791 10204 3810 10174 3774 10159 3774 10203
3776 10204
TIME...MOT...LOC 2037Z 239DEG 18KT 3782 10198
GERARDSpecial weather statement, Apr 24, 4:04 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 404 PM CDT FRI APR 24 2015 KSZ062-075-242145- KEARNY KS-GRANT KS- 404 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRANT AND SOUTHEASTERN KEARNY COUNTIES UNTIL 445 PM CDT... AT 404 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF ULYSSES...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKIN. LAT...LON 3800 10120 3775 10109 3764 10139 3778 10145 TIME...MOT...LOC 2104Z 235DEG 11KT 3775 10131 GERARD
Local storm report, Apr 24, 4:23 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
423 PM CDT FRI APR 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 NNW YOCEMENTO 38.97N 99.46W
04/24/2015 E1.75 INCH ELLIS KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, Apr 24, 5:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
544 PM CDT FRI APR 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TORNADO 4 NNE EMMERAM 39.02N 99.11W
04/24/2015 ELLIS KS EMERGENCY MNGR
BRIEF TORNADO TOUCHDOWN
0504 PM HAIL 3 N EMMERAM 39.02N 99.13W
04/24/2015 E1.75 INCH ELLIS KS LAW ENFORCEMENT
0505 PM TORNADO 6 NE EMMERAM 39.03N 99.05W
04/24/2015 ELLIS KS EMERGENCY MNGR
0528 PM TORNADO 12 WSW SHALLOW WATER 38.31N 101.12W
04/24/2015 SCOTT KS PUBLIC
MULTIPLE LANDSPOUT TYPE TORNADOES OCCURRING
AT THE SAME TIME.
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, Apr 24, 5:51 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
551 PM CDT FRI APR 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 7 NNE EMMERAM 39.07N 99.08W
04/24/2015 E2.75 INCH ELLIS KS EMERGENCY MNGR
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, Apr 24, 6:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT FRI APR 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TORNADO 7 NE EMMERAM 39.03N 99.04W
04/24/2015 ELLIS KS STORM CHASER
&&
NWS DODGE CITY KS
IRIS SYSTEMThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:21 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 54 min |
| Apr 23, 8:10 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 65 min |
| Apr 23, 9:03 PM CDT | Tornado Warning | DDC | Kearny | 27 min |
| Apr 23, 9:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 36 min |
| Apr 24, 3:38 PM CDT | Special Weather Statement | DDC | Hamilton | 37 min |
| Apr 24, 3:52 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 53 min |
| Apr 24, 4:04 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| Apr 24, 4:16 PM CDT | Tornado Warning | DDC | Ellis | 29 min |
| Apr 24, 4:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 44 min |
| Apr 24, 4:48 PM CDT | Tornado Warning | DDC | Ellis | 27 min |
| Apr 24, 5:17 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 13 min |
| Apr 24, 5:22 PM CDT | Tornado Warning | DDC | Finney, Scott | 23 min |
| Apr 24, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 46 min |
| Apr 24, 5:50 PM CDT | Tornado Warning | DDC | Finney, Scott | 25 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 22 min |
| Apr 24, 6:53 PM CDT | Special Weather Statement | DDC | Stafford | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.